VOL. 187 · NO. 3 | May 2018
Osamu Fujino
Ann. of Math. (2) 187 (3), 639-665, (May 2018) DOI: 10.4007/annals.2018.187.3.1
KEYWORDS: semipositivity theorems, mixed Hodge structures, Semi-log-canonical pairs, moduli spaces, stable varieties, projectivity, 14J10, 14E30
Volodymyr Nekrashevych
Ann. of Math. (2) 187 (3), 667-719, (May 2018) DOI: 10.4007/annals.2018.187.3.2
KEYWORDS: groups of intermediate growth, torsion groups, Burnside groups, simple groups, minimal subshifts, topological full groups, 20F69, 20F50, 20E32, ‎37B05‎, ‎37B05‎
Svetlana Jitomirskaya, Wencai Liu
Ann. of Math. (2) 187 (3), 721-776, (May 2018) DOI: 10.4007/annals.2018.187.3.3
KEYWORDS: Anderson localization, spectral transition, universal hierarchical structure, 47B36, 37C55, 82B26
Martin Barlow, Mathav Murugan
Ann. of Math. (2) 187 (3), 777-823, (May 2018) DOI: 10.4007/annals.2018.187.3.4
KEYWORDS: elliptic Harnack inequality, Rough isometry, metric measure space, Manifold, graph, 35K08, 31B05, 47D07
Jean Bourgain, Semyon Dyatlov
Ann. of Math. (2) 187 (3), 825-867, (May 2018) DOI: 10.4007/annals.2018.187.3.5
KEYWORDS: scattering resonance, spectral gap, fractal uncertainty principle, 42A99, 30D60, 35B34
Nikos Frantzikinakis, Bernard Host
Ann. of Math. (2) 187 (3), 869-931, (May 2018) DOI: 10.4007/annals.2018.187.3.6
KEYWORDS: M\"obius function, Liouville function, Sarnak conjecture, Chowla conjecture, 11N37, 37A45
Yevgeny Liokumovich, Fernando Marques, André Neves
Ann. of Math. (2) 187 (3), 933-961, (May 2018) DOI: 10.4007/annals.2018.187.3.7
KEYWORDS: Weyl law, volume spectrum, min-max, Lusternik-Schnirelmann, 53C23, 58E05
Kei Irie, Fernando Marques, André Neves
Ann. of Math. (2) 187 (3), 963-972, (May 2018) DOI: 10.4007/annals.2018.187.3.8
KEYWORDS: minimal surfaces, Weyl law, generic metrics, 53C42, 49Q05
Back to Top